Proceedings of the American Mathematical Society. Volume 138, Number 2, 2010
The $q$-tangent and $q$-secant numbers via basic Eulerian polynomials Dominique Foata; Guo-Niu Han Proc. Amer. Math. Soc. 138 (2010), 385-393. Abstract, references and article information Retrieve article in: PDF MathSciNet review: 2557155 Eichler cohomology theorem for...
Đã lưu trong:
Príomhúdar: | American Mathematical Society |
---|---|
Formáid: | Bài viết |
Teanga: | English |
Foilsithe: |
American Mathematical Society
2010
|
Ábhair: | |
Rochtain Ar Líne: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3316 |
Clibeanna: |
Cuir Clib Leis
Gan Chlibeanna, Bí ar an gcéad duine leis an taifead seo a chlibeáil!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Míreanna Comhchosúla
-
Proceedings of the American Mathematical Society. Volume 138, Number 9, 2010
le: American Mathematical Society
Foilsithe: (2010) -
Proceedings of the American Mathematical Society. Volume 138, Number 3, 2010
le: American Mathematical Society
Foilsithe: (2010) -
Proceedings of the American Mathematical Society. Volume 138, Number 8, 2010
le: American Mathematical Society
Foilsithe: (2010) -
Proceedings of the American Mathematical Society. Volume 138, Number 7, 2010
le: American Mathematical Society
Foilsithe: (2010) -
Proceedings of the American Mathematical Society. Volume 138, Number 5, 2010
le: American Mathematical Society
Foilsithe: (2010)